Volume 5, Issue 4
A Note on C1,α Estimates for Solutions of Fully Nonlinear Elliptic Equations and Obstacle Problems

Chen Yazhe

DOI:

J. Part. Diff. Eq., 5 (1992), pp. 1-12.

Published online: 1992-05

Preview Full PDF 43 591
Export citation
  • Abstract

We deal with C^{1,α} interior estimates for solutions of fully nonlinear equation F(D²u, Du, x) = f(x) with the bounded gradient Du and a bounded f(x). Based on these estimates we obtain the existence of strong solutions of the obstacle problem for fully nonlinear elliptic equations under natural structure conditions.

  • Keywords

Hölder estimate for the gradient viscosity solutions mollification approach obstacle problems

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard